Asthma UK community forum
10,109 members16,756 posts

Fostair

Recently I had to double up on my normal dose of fostair, due to a really bad cold and a chest infection. The doctor gave me some antibiotics and I kept on taking my increased meds for about 4 weeks till my peak flow got back to its normal ready and remained steady. There's only one side effect I have noticed, my near vision has deterioted over a week or 2 and I read on the Web because I have being taking the maximum doses for 4 weeks and extra ventolin it can cause eye problems.

Has anyone else being effected like this

2 Replies
oldestnewest

I would suggest talking to a doc and maybe also getting a good eye test (pressure, retina scan etc) at an opticians pronto! I am so worried by increasing risks of this or that that I take as few meds as possible but I know sometimes there is little choice.

Reply

I have booked a eye sight check but hopefully it will get back to normal now I am back on my standard dose, I am keeping my fingers crossed

1 like
Reply

You may also like...